Some women will experience an increase in normal, healthy discharge (leukorrhrea) in response to the hormones in the birth control pill. A few women will experience an increased incidence of yeast infections on the Birth Control pill. In either case, changing to a pill with a different mix of hormones can be helpful. If this symptom is troublesome to you, contact your health care provider.
But if you have any pain, bleeding, odor, itching, irritation, or rash associated with the discharge, see your health care provider soon for testing for infection.
Some women complain of an increase in vaginal discharge on hormonal birth control. This discharge has no odor or itch. If it's troublesome, contact your health care provider for advice.
The birth control pill can change vaginal discharge, but a yellow discharge is a possible sign of infection. See your health care provider as soon as possible.
brown and smelly is gonorrhea
There are a variety of medications that can cause women to get a yeast infection and in turn cause some discharge. Birth control pills can cause women to get yeast infections because they create a change in hormone levels. Antibiotics are also known to cause yeast infections. If you have abnormal vaginal discharge you should seek medical attention to rule out any other issues. best of luck.
Chlamydia can cause a vaginal discharge, but 80-90% of women with chlamydia have no symptoms at all.
You can't get chlamydia from birth control. Chlamydia is transmitted by oral, anal or vaginal sex; by genital-genital contact; or from an infected woman to her child during vaginal birth.
Yes, the birth control pill can cause brown or black discharge. Any amount of brown, black, or red discharge is considered a "period" or withdrawal bleed when you're on the pill.
Some women will have spotting after missing birth control pills, and others will not.
that is a infection your vaginal discharge is supposed to be white,creamy, an clearish! i would get that checked out by a docter!
The birth control implant can cause irregular bleeding or spotting. The color may be red, brown, or black.
Genital warts do not cause a vaginal discharge.
No. Go to your OB/GYN
I noticed a white non-smelling discharge during the first week of using the patch. Any changes in you hormones (using bc pills or the patch or shot etc) can sause things to chnage in your body. Some women get a slight rash, or vaginal infections and such.
Paragard will not reduce vaginal secretions, but Mirena may have a slight effect.
It's possible, but the typical vaginal discharge from chlamydia, in those rare patients who have symptoms, is smooth and yellow.
Not as far as I am aware, you should tell your doctor about this.
Montly Mestransation Cycle.
A dirty discharge is a sign of vaginal infection, cheesy chlamydia, green discharge gonorrhea and syphilis.
STDs can cause a milky white vaginal or penile discharge. See your health care provider for an exam if you have an unusual discharge.
a vaginal discharge can be caused by a number of factors at any age. The best thing to do is see a doctor for a proper exam.
Yes!!! Endometriosis does cause discharge. The color range from a light brownish color to a mucus-like consistency.
Yes! You can start your period if you miss one!
an std or yeast infection